| Model Number |
M00562673 |
| Medical Device Problem Codes |
Retraction Problem (1536); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this manufacturer report pertains to one of two devices used in the same procedure.Refer to manufacturer report # 3005099803-2023-05377 for the other associated device information.It was reported to boston scientific corporation that a sensation medium oval snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the snare loop was placed around the polyp which was smaller than 27mm in size, however the loop would not close around the polyp.As a result, the polyp could not be removed.The procedure was completed with a non-bsc device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of unable to cut.